? Need help, Kekoa bouncing?

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Anela, Mar 4, 2018.

Thread Status:
Not open for further replies.
  1. Anela

    Anela Member

    Joined:
    Nov 29, 2017
    Hello, I need help to understand why Kekoa seems to be running a little higher all of a sudden and seems bouncy? He’s running higher than he has in the last couple months and not consistent like he had been for a long while.

    Advise? Change his dose?
     
  2. Sylvie

    Sylvie Member

    Joined:
    Sep 26, 2017
    numbers still look darn good to me. maybe it is the vertiscience stuff you started him on?? since it looks like afterwards is when more blues started showing up.
     
  3. Wendy&Neko

    Wendy&Neko Well-Known Member

    Joined:
    Feb 28, 2012
    Sometimes you shoot 0.25 units, and sometimes 0.1 units. Can I ask why? Maybe a note in the Remarks if there is a reason for it. Changing the dose changes the depot and can cause some wonky numbers.

    Also how are you feeding him? Is he getting food spread throughout the day? That can help even things out.
     
Thread Status:
Not open for further replies.

Share This Page